Bayesian inference for nonlinear multivariate diffusion models observed with error

  1. Lookup NU author(s)
  2. Dr Andrew Golightly
  3. Professor Darren Wilkinson
Author(s)Golightly A, Wilkinson D
Publication type Article
JournalComputational Statistics & Data Analysis
Year2008
Volume52
Issue3
Pages1674-1693
ISSN (print)0167-9473
ISSN (electronic)1872-7352
Full text is available for this publication:
PublisherElsevier BV
URLhttp://dx.doi.org/10.1016/j.csda.2007.05.019
DOI10.1016/j.csda.2007.05.019
Actions    Link to this publication